MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER
Model Number 413501
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: "we found a fiber inside the tip of the pin on product 413501.It was removed from the package but not yet used." no patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample with packaging and photo were provided for evaluation.The sample and photo were evaluated as per specifications with failing results.Based on the evaluation results, a particulate was confirmed to be in the fluid path of the non- vented spike.The reported defect was confirmed.Incidents of this nature are attributed to operator oversight during the assembly of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.As a result of this occurrence, a formal awareness training session was conducted with all applicable personnel involved in the assembly and inspection of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14140373
Report Number2523676-2022-00169
Device Sequence Number6245830
Product Code LHI
UDI-Device Identifier04022495769756
UDI-Public(01)04022495769756
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number413501
Device Catalogue Number413501
Device Lot Number0061752369
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown